Free Access
Volume 16, Number 4, October-December 2010
Page(s) 809 - 832
Published online 31 July 2009
  1. H. Attouch and R. Cominetti, A dynamical approach to convex minimization coupling approximation with the steepest descent method. J. Differ. Equ. 128 (1996) 269–275.
  2. R.J. Aumann and M. Maschler with the collaboration of R.E. Stearns, Repeated Games with Incomplete Information. MIT Press (1995).
  3. V. Barbu, Nonlinear Semigroups and Differential Equations in Banach Spaces. Noordhoff International Publishing (1976).
  4. T. Bewley and E. Kohlberg, The asymptotic theory of stochastic games. Math. Oper. Res. 1 (1976) 197–208. [CrossRef] [MathSciNet]
  5. T. Bewley and E. Kohlberg, The asymptotic solution of a recursion equation occurring in stochastic games. Math. Oper. Res. 1 (1976) 321–336. [CrossRef] [MathSciNet]
  6. H. Brézis, Opérateurs Maximaux Monotones et Semi-Groupes de Contractions dans les Espaces de Hilbert, Mathematical Studies 5. North Holland (1973).
  7. M.G. Crandall and T.M. Liggett, Generation of semi-groups of nonlinear transformations on general Banach spaces. Amer. J. Math. 93 (1971) 265–298. [CrossRef] [MathSciNet]
  8. H. Everett, Recursive Games, in Contributions to the Theory of Games 3, H.W. Kuhn and A.W. Tucker Eds., Princeton University Press (1957) 47–78.
  9. S. Gaubert and J. Gunawardena, The Perron-Frobenius Theorem for homogeneous, monotone functions. T. Am. Math. Soc. 356 (2004) 4931–4950. [CrossRef]
  10. J. Gunawardena, From max-plus algebra to nonexpansive maps: a nonlinear theory for discrete event systems. Theor. Comput. Sci. 293 (2003) 141–167. [CrossRef]
  11. J. Gunawardena and M. Keane, On the existence of cycle times for some nonexpansive maps. Technical Report HPL-BRIMS-95-003 Ed., Hewlett-Packard Labs (1995).
  12. T. Kato, Nonlinear semi-groups and evolution equations. J. Math. Soc. Japan 19 (1967) 508–520. [CrossRef] [MathSciNet]
  13. Y. Kobayashi, Difference approximation of Cauchy problems for quasi-dissipative operators and generation of nonlinear semigroups. J. Math Soc. Japan 27 (1975) 640–665. [CrossRef] [MathSciNet]
  14. E. Kohlberg, Repeated games with absorbing states. Ann. Stat. 2 (1974) 724–738. [CrossRef]
  15. E. Kohlberg and A. Neyman, Asymptotic behavior of nonexpansive mappings in normed linear spaces. Israel J. Math. 38 (1981) 269–275. [CrossRef] [MathSciNet]
  16. E. Lehrer and S. Sorin, A uniform Tauberian theorem in dynamic programming. Math. Oper. Res. 17 (1992) 303–307. [CrossRef] [MathSciNet]
  17. I. Miyadera and S. Oharu, Approximation of semi-groups of nonlinear operators. Tôhoku Math. J. 22 (1970) 24–47. [CrossRef]
  18. J.-J. Moreau, Propriétés des applications “prox”. C. R. Acad. Sci. Paris 256 (1963) 1069–1071. [MathSciNet]
  19. A. Neyman, Stochastic games and nonexpansive maps, in Stochastic Games and Applications, A. Neyman and S. Sorin Eds., Kluwer Academic Publishers (2003) 397–415.
  20. A. Neyman and S. Sorin, Repeated games with public uncertain duration process. (Submitted).
  21. S. Reich, Asymptotic behavior of semigroups of nonlinear contractions in Banach spaces. J. Math. Anal. Appl. 53 (1976) 277–290. [CrossRef] [MathSciNet]
  22. J. Renault, The Value of Markov Chain Games with Lack of Information on One Side. Math. Oper. Res. 31 (2006) 490–512. [CrossRef] [MathSciNet]
  23. R. Rockafellar, Convex Analysis. Princeton University Press (1970).
  24. D. Rosenberg and S. Sorin, An operator approach to zero-sum repeated games. Israel J. Math. 121 (2001) 221–246. [CrossRef] [MathSciNet]
  25. S. Sorin, A First Course on Zero-Sum Repeated Games. Springer (2002).
  26. S. Sorin, Asymptotic properties of monotonic nonexpansive mappings. Discrete Events Dynamical Systems 14 (2004) 109–122. [CrossRef]
  27. W. Walter, Differential and Integral Inequalities. Springer-Verlag (1970).

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.